# SDR AALA202411041193

- Difficulty date: November 2, 2024
- Submitted: November 4, 2024
- Operation: Air carrier
- Aircraft: N680AW
- Make and model: Airbus A320-232
- Aircraft serial: 2630
- Aircraft time: 58,376 hours, 25,029 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 007913
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: EMERGENCY EXIT ROWS ESCAPE PATH LIGHTING INOP. MAINTENANCE REPLACED DAMAGED EPSU 12WL (EXIT RIGHT) IAW AMM 33-51-38. CABIN EMERGENCY LIGHTING OPERATION AND BITE CKS SAT IAW AMM 33-51-00.
